Couldn't find what you looking for?

TRY OUR SEARCH!

I am concerned about my wife's health. She has problems with her blood vessels. She is in danger of getting blood clots in her blood vessels. She has high blood pressure too. Doctor has prescribed her with medicine called Plavix. She is 46 years old. Now she is complaining that her stool is black. Does it have something to do with Plavix? Is it one of the side effects of this medicine and how serious it is?

Loading...

It is very serious. It can be caused by Plavix. My sister had similar problem with Plavix and she went to the doctor right away. It could cost her very much if she didnt do it. This medicine works by slowing clotting of your blood. The doctor told my sister that if she notice change in color of her stool or urine to come right away. So I suggest that you advice your wife to see a doctor, maybe she is allergic or something.
Reply

Loading...

Side effects that you should report to your prescriber or health care professional as soon as possible:

  • black, tarry stools
  • blood from vomiting
  • blood in urine or stools
  • nosebleed
  • red or purple spots on the skin
  • skin rash or itching
  • stomach pain
  • difficulty breathing, difficulty swallowing, hoarseness, or tightening of the throat
  • fever
  • sudden weakness
  • swelling of your face, lips, tongue, hands, or feet
  • unusual bleeding or bruising, or pinpoint red spots on the skin
  • unusual rash, allergic reaction, or hives
  • unusually heavy menstrual bleeding

Side effects that usually do not require medical attention (report to your prescriber or health care professional if they continue or are bothersome):

  • diarrhea
  • indigestion (heartburn)
  • mild stomach upset
Reply

Loading...